# SDR 29GA2020072200001

- Difficulty date: July 20, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N400SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1214
- Aircraft time: 1,674 hours, 1,458 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: F96GA0102
- Part serial: 1788
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT: 0136,  ON TAKEOFF GEAR LEVER WOULD NOT MOVE TO UP POSSITION FOR 2 MINUTES, THREE ATTEMPTS THEN IT WORKED NORMALLY.   REPLACED LANDING GEAR CONTROL LEVER, OPERATIONAL CHECKS GOOD.
